Gaviscon Heartburn and Indigestion Tablets, Double Action, Mint Flavour, Pack of 48
About this deal
do not eat foods that can make your symptoms worse, including rich, spicy and fatty foods, and acidic foods like tomatoes, citrus fruits, salad dressings and fizzy drinks Gaviscon comes as chewable tablets, or a liquid that you drink (in bottles or in sachets). It also comes as a powder for babies and children under 2 years old. Symptoms are likely to be minor in acute overdose; some abdominal distension may be noticed. Milk-alkali syndrome has occurred in individuals taking large doses of calcium carbonate per day for prolonged periods.
Treatment of children younger than 12 years of age is not generally recommended, except on medical advice. Each 4 tablet dose contains 300 mg (7.5 mmol) of calcium. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi. If you often have heartburn or indigestion, take Gaviscon regularly after meals and at bedtime, up to 4 times a day, whether or not you have symptoms.You'll usually take Gaviscon tablets and liquid up to 4 times a day. It's best to take it after meals and at bedtime. This is usually when the pain and discomfort is at its worst. But if your doctor has prescribed Gaviscon, take it when they tell you to.
Medicines should not be disposed of via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment. Making a few changes to your diet and lifestyle may help if you have problems caused by too much stomach acid. Active Ingredient: Each tablet contains: Sodium Alginate 250mg, Sodium Bicarbonate 106.5mg and Calcium Carbonate 187.5mg.The tablets do not contain sugar or gluten.
Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). Product Specification This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.